# SDR ASAA11510687

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 20,559 hours, 6,090 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9798
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 20,559 hours, 6,090 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE NO ROTATION WHEN START SWITCH PLACED TO GRD.  REPLACED NR 1 ENG START VALVE PER AMM 80 11 03 000 801 F00.  OPS & LEAK CHECK GOOD.
